It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-17-2005, 05:58 PM   #1
Senior Veteran
(female)
 
Join Date: Nov 2004
Location: Washington coast
Posts: 1,338
Uff-Da! HB UserUff-Da! HB User
No BP meds for four days. This is crazy!

There was a mixup with my meds at the pharmacy and my Lisinopril did not get mailed out a couple of weeks ago. I still had two more days of meds left when I called to check on it last Tuesday, so I told them to go ahead and mail it so I wouldn't need to make the ninety minute round trip to get it. Well, they didn't come. Then with Sunday followed by a holiday and no mail, I've been without meds for four days now.

The interesting thing is that most of my readings since I've been off the meds are no higher and in some cases actually lower than my previous readings this month. The average of seven readings while still on the meds was 131/76. I've had a couple of high readings in the past few days like 165/92, but most were less than 125/89. And get this - my last two readings, now without the meds for four days - were 114/74 and 115/80. I don't get it! I'd just had a couple of cups of tea before those last readings, too.

Last edited by Uff-Da!; 01-17-2005 at 06:00 PM.

 
Old 01-17-2005, 07:10 PM   #2
Senior Member
 
Join Date: Nov 2004
Posts: 145
mrmojo HB User
Re: No BP meds for four days. This is crazy!

some meds take a while to wear off, but id think you would be seeing a change by now

 
Sponsors Lightbulb
   
Old 01-17-2005, 07:48 PM   #3
Senior Veteran
(female)
 
Join Date: Nov 2004
Location: Washington coast
Posts: 1,338
Uff-Da! HB UserUff-Da! HB User
Re: No BP meds for four days. This is crazy!

Even if the meds come in tomorrow's mail, which I expect they will, I'm very tempted now to go without meds longer and just watch what happens. Wouldn't it be great if I could get off them altogether? I was able to reduce my dosage from 30 mg to 10 mg Lisinopril about a year ago. Maybe I've made enough changes that I don't need it at all. (Oh, I know that might be wishful thinking, but we'll see.)

 
Old 01-17-2005, 08:13 PM   #4
Veteran
(male)
 
Join Date: Sep 2004
Posts: 333
Palamedes HB User
Re: No BP meds for four days. This is crazy!

It could be. It's probably worth a try. It's also possible that you actually have already reduced the dosage to the point where it really isn't doing much of anything.

Pal

 
Old 01-18-2005, 05:52 AM   #5
Senior Veteran
(male)
 
Join Date: Nov 2004
Posts: 8,484
Lenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB User
Re: No BP meds for four days. This is crazy!

Uff-da...

There are several of us trying just that (Frank, Moxie and myself at least...maybe more.)

 
Old 01-18-2005, 06:04 AM   #6
Inactive
 
Join Date: Jan 2004
Posts: 1,003
Random2 HB User
Re: No BP meds for four days. This is crazy!

I wouldn't blame you if you didn't take them anymore....

 
Old 01-18-2005, 09:17 AM   #7
Senior Veteran
(female)
 
Join Date: Nov 2004
Location: Washington coast
Posts: 1,338
Uff-Da! HB UserUff-Da! HB User
Re: No BP meds for four days. This is crazy!

Well, getting off it won't have the influence on my life that it would for some of you. I've never been aware of any side effects from it, even during the four years I was taking three times the dosage I am currently. However, there is always the possibility of some long-term, but not yet recognized, negative effect. And there is always the $$$$ negative effect.

 
Old 01-23-2005, 11:46 PM   #8
Senior Veteran
(female)
 
Join Date: Nov 2004
Location: Washington coast
Posts: 1,338
Uff-Da! HB UserUff-Da! HB User
Re: No BP meds for four days. This is crazy!

Well, my average readings for the past six days have been 133/77 unmedicated, so I don't see much point in taking meds. The highest reading was 151/85 and the lowest was 105/78.

Another interesting thing is that the Lisinopril still hasn't come that I originally ordered from Wal-Mart pharmacy on January 3, even after I called them about it twice. Do you suppose that is a "sign" that I'm not supposed to be taking it anyway? I'll call the pharmacy again tomorrow to make sure I wasn't charged for the 100 day supply, but if it hasn't been sent out and charged, so much the better.

 
Old 01-24-2005, 05:02 AM   #9
Senior Veteran
(male)
 
Join Date: Nov 2004
Posts: 8,484
Lenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB User
Re: No BP meds for four days. This is crazy!

Often one receives what looks like a Sign from ABOVE...however, I'd be rather surprised if the ABOVE used Walmart as a vehicle.

I hope you can break free of these things...tell us all how the other side looks!

I wish you the best, Uff-Da!

 
Old 01-24-2005, 12:19 PM   #10
Senior Veteran
 
Join Date: Sep 2004
Posts: 673
mgraylorn HB User
Re: No BP meds for four days. This is crazy!

Sounds good Uff-Da! I'd be happy with unmedicated averages of 133/77. Keep and eye on it, but it looks good.

 
Old 02-15-2005, 08:53 AM   #11
Newbie
(male)
 
Join Date: Oct 2004
Location: Florida
Posts: 6
Tony1944 HB User
Re: No BP meds for four days. This is crazy!

Hello.

I was taking 20mg lisinopril but after losing 20 lbs my BP is averaging 132/81. I am now taking 10mg. My question is; is there any danger in discontinuing Lisinopril to see if my BP stays down? I have changed my diet and walk 3 times a week. I've heard pros and cons on stopping BP meds. Thanks for any input....

Tony.

 
Old 02-15-2005, 09:19 AM   #12
Senior Veteran
(male)
 
Join Date: Nov 2004
Posts: 8,484
Lenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB User
Re: No BP meds for four days. This is crazy!

Of course not, Tony.

Just keep monitoring it and if you start getting too many readings over 160/100 or therabouts, you have your answer and need to get back on.

If you can get consistent averages of under 140/90 over a reasonably long period of time, you can forget the lisinopril.

Weight loss is the single best way to get a dramatic drop in BP.

Last edited by Lenin; 02-15-2005 at 09:20 AM.

 
Old 02-15-2005, 04:58 PM   #13
Inactive
 
Join Date: Jan 2004
Location: western ny
Posts: 944
jtu91952 HB User
Re: No BP meds for four days. This is crazy!

When i stopped lisinopril my bp spiked after a wk or so. The dr and the pharmacist said i shouldn't have stopped it abruptly. It does say not to stop taking this med w/o talking to your dr.

I notorious for quitting bp med abruptly. lol

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Can a person be sensitive to all thyroid meds? JennaS Thyroid Disorders 47 07-15-2012 03:23 AM
TKR ON 8/18/09 and pain meds jennie39 Knee & Hip Problems 24 03-23-2010 05:30 AM
Question about taking 2 meds Stoler99 Bipolar Disorder 3 10-15-2007 06:41 AM
Need help with mother and her meds ffb Pain Management 5 10-11-2006 06:41 PM
how long for pain meds (3 weeks post op) zeroman Back Problems 14 07-24-2006 07:14 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!